Finite element approximation of the transport of reactive solutes in porous media .1. Error estimates for nonequilibrium adsorption processes

File Description SizeFormat 
Finite Element Approximation of the Transport of Reactive.pdfPublished version519.25 kBAdobe PDFView/Open
Title: Finite element approximation of the transport of reactive solutes in porous media .1. Error estimates for nonequilibrium adsorption processes
Authors: Barrett, JW
Knabner, P
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Feb-1997
Citation: SIAM J NUMER ANAL Vol.( 34 ) No.( 1 ) pp 201 - 227
URI: http://hdl.handle.net/10044/1/1107
Publisher Link: http://dx.doi.org/10.1137/S0036142993249024
ISSN: 0036-1429
Start Page: 201
End Page: 227
Copyright Statement: © 1997 Society for Industrial and Applied Mathematics
Volume: 34
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx